# SDR SWIA200819354

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 12,952 hours, 11,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5983 - FORWARD EMERGENCY LIGHT STRIP ON FLOOR AND ALSO AT EMERGENCY EXIT DOOR IS INOP.  REPLACED INVERTER ON NR 2 ELBP IAW CRJ 200 AMM 33-51-07.  OPS CHECK GOOD.
